×

zbMATH — the first resource for mathematics

Oscillation of first order linear retarded equations. (English) Zbl 1012.34064
Summary: The author deals with oscillatory properties of linear differential equations with distributed delay. The existence of a positive solution is also treated.
MSC:
34K11 Oscillation theory of functional-differential equations
34K06 Linear functional-differential equations
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BAINOV D.-MISHEV D.: Oscillation Theory for Neutral Differential Equations with Delay. Adam Hilger, Briston-Philadelphia-New York, 1991. · Zbl 0747.34037
[2] BAINOV D.-PETROV V.: Asymptotic properties of the nonosdilatory solutions of second-order neutral equations with a deviating argument. J. Math. Anal. Appl. 194 (1995), 343-351. · Zbl 0842.34071
[3] EDWARDS R. E.: Functional Analysis. Mir, Moscow, 1969 · Zbl 0189.12103
[4] GYORI I.-LADAS G.: Oscillation Theory of Delay Differential Equations. Clarendon Press, Oxford, 1991.
[5] LADDE G. S.-LAKSHMIKANTHAM V.-ZHANG B. G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker, New York-Basel, 1987. · Zbl 0832.34071
[6] MYSKIS A. D.: Linear Differential Equations with a Retarded Argument. Nauka, Moscow, 1972.
[7] OHRISKA J.: Second order self-adjoint differential equation and oscillation. Proceedings Inter. Scient. Conf. Math., Zilina, 1998, pp. 209-216. · Zbl 0934.34025
[8] OHRISKA J.: Oscillation of second order delay and ordinary differential equation. Czechoslovak Math. J. 34 (1984), 107-112. · Zbl 0543.34054
[9] OLACH R.: Observation of a feedback mechanism in a population model. Nonlinear Anal. 41 (2000), 539-544. · Zbl 0952.34054
[10] PHILOS, CH. G.: Oscillations of first order linear retarded differential equations. J. Math. Anal. Appl. 157 (1991), 17-33. · Zbl 0731.34080
[11] WERBOWSKI J.: Oscillations of first-order differential inequalities with deviating arguments. Ann. Math. Pura Appl. 140 (1985), 383-392. · Zbl 0586.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.